# SDR 730PA0005

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N730PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 27924
- Aircraft time: 8,598 hours, 4,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULB BURNED OUT AT MAIN ENTRY DOOR, OVER HEAD BINS 2A, 3A, AND AFT RT.  REPLACED BULBS.  OPS CHECKS NORMAL.
